# SDR DALA2018032601985

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 80,886 hours, 36,125 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Light
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE ARMED INDICATOR ARMED LIGHT DID NOT ILLUMINATE.  ARMED AND DISARMED ALL SIX DOORS,  NO DEFECTS NOTED.  ALL LIGHTS ILLUMINATE, & L1 & R1 KNUCKLE KNOCKERS.
